HELP Butrans Patch 5mg an hour

hi everyone

I have been prescribed Butrans patch at 5mg dosage i put it on at lunchtime yesterday and have got up this morning to feeling a little drunk!!!! a little light headed but my pain has improved better than its been in months !!! does anyone know if the feeling will wear off as my body gets used to the drug or am i expected to feel like ive been out and drunk 25 glasses of Baileys!!!!!! as long as i leave it on!!!!

Thanks :)

6 Replies

oldestnewest
  • Hi I was put on this year's ago, only I was put on 10mg patch and felt exactly the way you are. I remember going to work I was training as a student nurse then. The first 25 hrs were great bit when I woke up o felt like I'd had loads to drink the night before anyway I went to work but as the day went I started vomiting, I got sent home too the patch of and went to bed. It's does stay in your system for a while because it's slow release. I was completed pain free whilst wearing the patch. I had to go back to work the next day so sadly couldn't continue wearing it. What o should of done was get the dose reduced and animetics to stop the vomiting bit I didn't think.

    What I would suggest is to stick with it if your not working and of the side effects get too much then ask your Gp for an animetic if you do start to vomit. Also you could ask for the dose to be decreased not such if they make them in 2.5mg but it's worth asking.

    I'm really bad with medications my body must ne senceative, I tried tramadol years ago again whilst working bit the side effects were too much, however recently I tried them again and my body got used to them however they managed the pain for 2 weeks then they were useless. I'm now on oramorth and have been for 2 weeks and it's working for me, I have now got used to size effects and can do a little more each day. X x

  • Hi! I was on the same dose for the last 3 months. The first time I put the patch on I was at work.... Four hours later the boss had asked someone to drive me home as I was so off my face!! It was like that for 2 days and the following week the drowsiness only lasted the day I changed the patch, then after that it was fine!! It doesn't take long for your body to get used to it so stick to it and drink plenty of water !! Xx

  • Hi thanks for the advice I still feel off my face today but it will hopefully go away can you drive now your body is used to them and do they help with your pain x thanks trying to preserver but feel at the moment I shouldn't be let out if u know what I mean !!! X

  • Well i got picked up for work for the 2 days following my first patch. The next time i changed the patch i was off my head a bit less, i made sure my patch change was on my day off! I would say it took a month until i ddnt get crazy on patch change day! So i would say first patch 3 days of crazyness, 2nd patch onwards definatley the first day was really drowsy and just about knew my name then 2nd day much more bareable, 3rd day fine. The 5mg is the lowest dose you can have but once the first few days are out the way it will be constant pain relief rather that up and down with tablets so much better for your body. Hope this helps :) xx

  • Hi thanks for the reply, Im not sure I can cope with the wierd woozy not with it feeling Im really hoping I will get up in the morning and all will be okay and I will be feeling normal and pain free, probably to much to ask really !!!!

    The pain relief is good but hope I get used to it !!!! Thanks again :)

  • hi all

    i have sought advice and taken the patch off!!! the pain relief is good but i cant cope with the feeling of being on another planet with my head all over, i feel so woozy and tired plus cant function at all good job im off work. anyone know of any alternative patches that are not as strong that have worked , i am speaking to gp tomorrow to get alternative meds ?

    Thanks :)

You may also like...